# SDR ASAA1077914

- Difficulty date: June 11, 2010
- Submitted: June 15, 2010
- Operation: Air carrier
- Aircraft: N626AS
- Make and model: Boeing 737790
- Aircraft serial: 30793
- Aircraft time: 33,169 hours, 14,587 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 116A45315
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD AFT ANGLE IS CRACKED UNDER INBOARD FIXED LEADING EDGE SKIN ON LT WING.  REMOVED CRACKED ANGLE AND INSTALLED NEW ANGLE.
